MathSciNet Relay Station
MathSciNet bibliographic data
MR2143974 93B36 (93C23 93E15)
Shu, Huisheng; Wei, Guoliang $H_\infty$ analysis of nonlinear stochastic time-delay systems. Chaos Solitons Fractals 26 (2005), no. 2, 637–647.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement